MAUDE Adverse Event Report: Covidien llc Barrx; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

Covidien llc Barrx; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number TTS-1100
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2026
Type of Reportable Event Malfunction

Brand Name
Barrx
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
Covidien llc
3062 bunker hill lane
santa clara CA 94085 -402
Manufacturer (Section G)
Covidien llc
3062 bunker hill lane
santa clara CA 94085 -402
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50564664
Report Number3004904811-2026-00015
Device Sequence Number10104828
Product Code GEI
UDI-Device Identifier10884521581753
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTTS-1100
Device Catalogue NumberTTS-1100
Device Lot NumberB000003458
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/02/2026
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown